MAUDE Adverse Event Report: BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE, 20 ML; SYRINGE, PISTON

BECTON DICKINSON TEXIUM NEEDLE-FREE SYRINGE, 20 ML; SYRINGE, PISTON
Catalog Number MY8020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # my8020, batch # unknown.It was reported by customer that patient receiving doxorubicin iv push.When on the last 5 ml medication started dripping from the y site.Rn tightened syringe to y-site connecter in case it was loose, but it made it worse.
 
Additional Manufacturer Narrative
Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
 
Event or Problem Description
Material # my8020; batch # unknown.It was reported by customer that patient receiving doxorubicin iv push.When on the last 5 ml medication started dripping from the y site.Rn tightened syringe to y-site connecter in case it was loose, but it made it worse.Verbatim: rcc received a complaint via email.There have been several events involving bd texium tubing and syringes where nurses and patients have been at risk for exposure to hazardous drug due to leaking products.We have been in contact with bd but have not yet found a resolution to this issue.We are reporting to the fda for awareness in case other facilities are also seeing this issue.Product#: my8020."(b)(6) 2024 - (b)(6) patient receiving doxorubicin iv push.When on the last 5 ml medication started dripping from the y site.Rn tightened syringe to y-site connecter in case it was loose, but it made it worse.".

Brand Name
TEXIUM NEEDLE-FREE SYRINGE, 20 ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20865216
Report Number9616066-2024-01904
Device Sequence Number21040647
Product Code FMF
UDI-Device Identifier10885403221682
UDI-Public(01)10885403221682
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMY8020
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown